Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of rosuvas ?

HI This is Sonia with F/32yrs/65kg/5feet. I have very bad lipid profile. Total Cholesterol is 316. LDL:248 HDL:36 Ratio: 10.3 HDL/LDL:8.3. Rest complete health check-up was fine. Family history : Father has heart problem. From last 3 months I am strictly following low fat diet but it didn t improved much. Total cholesterol comes from 326 to 316. Now doctor suggested me Rosuvas 10mg, can you please provide me side effect of this. Also do I need to take this whole life or will stop as soon as figures comes down.
Thu, 29 Dec 2011
Report Abuse
Question is related to
Drug/Medication ,  
Lab Tests ,  
Medical Topics ,  
  User's Response
Hi ,
R u consuming contraceptive pills? if so stop it. Ayurveda definatly help to reduce Your cholesterol.Avoid oily , and dairy foods .
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
The medicine your doctor prescribe is ok,
In your case it was a must,with tis dose there is no side effect.
you continue for about six months and then go for s.cholesterol,you will definitely get result.
But do not forget about diet restriction
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

TsDo Hello doctor , I am 40 yrs old,I have a cholesterol level of 214,ldl 142,tgl 163 ,hdl 37 .i walk daily 30 Mts & have completely modified my lifestyle in diet.i am tea totaller .fasting sugar is 93.my cardiologist has put me onto rosuvas f 20 mg , I have a fear of using the same due to the side effect?kly advice.also let me know if there will be any coq10 depletion ?

doctor1 MD

What are the side effects of ingesting Rosuvas? Triglyceride levels are at 370, even though regular exercise with sufficient intensity is carried out everyday. After the start of Rosuvas course, knee pains have started. When rosuvas ingestion is stopped, knee pain go away.

doctor1 MD

Hi Doctor,My name is Jaymma, 65 years old. Recently my right kidney was damaged, now left kidney 96% and right kidney 4% working. My doctor was priscribed below medicines, he said continue these tablets for 7 months. Is there any side effects from this tablets. When I started to using this tablets, frequently am getting giddiness. Recently I effected diabetic. Here are the medicines I am using now: 1) Rasuvas F 10, 2) Zyloric 100, 3) Ramace 2.5, 4) Betaglim 1, 5) Rencap

Recent questions on  Cholesterol

doctor1 MD

I am a 47 year old diabetic lady, who had a Gastric Band fitted three years ago, and lost 6 stones. Before having this procedure, I had slightly raised cholesterol, but not high enough for medication. Over the last three years my Total Cholesterol level has gradually increased from 5.4 to now 7.1 My Bad cholestrol is very high, but my good cholesterol is VERY good, I don t have the exact figures. My Dr put me on Simvastatin approx three years ago. I took them willingly, and carried on my life as best I could, not realising how tiered and exhausted they made me feel with lots of aches and pains, I thought my problems where early menopause. Anyway last year after much research on the internet, I discovered that statins could give bad side affect in concentration and tiredness and muscle weakness, so I decided to address this with my Dr. Who instead of listening, gave me another tablet to take on top of the statins, because my cholesterol had started to rise again. (Sorry don t have the name of this one) I took these for a month, and they made me almost incapable of getting out of bed, the tiredness was so debilitating. I decided to stop taking them, and the Simvastatins. So I gradually weaned myself off of the drugs. I had decided not to tell the Dr, so I did it on my own. Anyway, when I went back to the Dr about something else a few months later, I told them what I had done, they strongly advised me to take another type of Statin. This time Atrovastatin 10mg was to be taken. I said I would but if they made me feel bad, I would stop them straight away. I took them for 10 days and started to get all the same side effects so just stopped, and the Dr could not persuade me to re take them. Then this year I have had a cholesterol test, and I am now showing a total of 7.1 When they told me how high it was, I said I didn’t care, because Id rather die tomorrow, than spend any more time taking these drugs. Anyhow they persuaded me to have one more try, and have given me Fluvastatin 20mg. That was nearly a month ago, and I haven’t talked myself into starting to take them yet, but would just like some general advice about High Cholesterol. Does high cholesterol mean that I’m going to have a heart attack or does it just mean I might? I do have heart problems in my family, my mother died at 48 of a massive stroke, but she was very over weight, and my father has just been prescribed Simvastins, for his high cholesterol, and he like me now, is a very slight man, he is 74 years old, and has developed Altzimers. He has also started to complain about tiredness and weakness ( possibly the same side effects as me). He does not eat a lot of high fat foods, and often forgetting to eat at all unless it is put infront of him. Can cholesterol really be inherited? What can I do? I live in the Mediterranean most of the time, so I feel my life style is very healthy. I eat plenty of fruit and veg, I drink moderately and do not smoke. We cant get takeaway food here, so nearly everything is prepared from scratch. My only vice is butter, and that is only when I m worrying about all this. Is there any alternatives to Statins, I did read something about a dialysis machine for cholesterol? But that was a long time ago, and was in the early stage of development. Should I try these next ones, or just forget it and see what happens. I like my life now, When I was on the Simvastatins, I felt I had no life at all, almost like I was taking part in someone else s life, not quite mine. I don t want to go back to feeling like that. Please help....

doctor1 MD

Hi I m 45 had RAIodine in 2005, on L thyroxine 100microgram now. Thyroid profile always normal however my total cholesterol is elevated 6.4 mmol/l(1.03)mmol/l.
Recently I had a vertigo last month, Neurologist told I had vestibulopathy. I also feeling cold especially on my hand and feet also has tingling and numbess, sleep and dizzy on and off. I am on Betaserc bd and tebonin gingko OD. What do you think I m suffering?

doctor1 MD

I have a question about heart rates and health in general. When I work out my heart rate seems all over the place. Today it went down to 55 and then jumped to 145 and then back down to 55 depending on how I was breathing. Is this dangerous? I feel completely fine. I thought that there might be something wrong with the machine I was using, but I tried the same thing on another machine and had similar results. One time, my heart rate went as high as 232. Also, when I sleep, my heart rate sky rockets after feeling really cold and waking up. I was told I m having panic attacks without anybody actually checking me out or running any tests. I used to be on medication for depression, but I stopped taking it because it seemed like the medication made these episodes worse. It s as if my body is thinking backwards in these situations. I m learning to just live with it, but I can t help but wonder why it happens to begin with. It doesn t seem normal. Also, my cholesterol was a little high at a health screening, so I ve cut back on dairy, and I don t eat a lot of junk food to begin with. I ve been to the doctors several times, but they just tell me my heart is healthy and sounds good. I wish people could see what s going on while I m sleeping or while I m exercising because those are the times I m really having issues. Any insight, suggestions, or advice would be appreciated.

doctor1 MD

Hi. Over the past month or so, any time I turn over to the other side in while in bed, my heart beats quickly, and I feel as though I just got finished running in a race; I have that exhausted feeling without the hard breathing. Also throughout the day, I have a shortness of breath and feel exhausted when doing anything like the laundry, making the bed, or cleaning. I have to sit down for about 10-15 minutes to rest. I also have GERD. I had an EKG, and that came back normal. I currently take 40 mg of Prilosec, and 100 mg of Zoloft. All of my bloodwork came back normal: WBC count RBC count, cholesterol, etc. I am scheduled to have a stress test, but I was wondering if it could be something else? Thank you!

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

My Mother has gone through the medical health check-up.I need your input over the attached reports.